Advanced search
Start date
Betweenand

Existence and stability of large solutions for some fluid mechanics models

Grant number: 13/21819-8
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): June 01, 2014
Effective date (End): October 15, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Lucas Catão de Freitas Ferreira
Grantee:Maicon José Benvenutti
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil

Abstract

In this project we intend to study existence and stability of large solutions for some fluid mechanics models come from meteorology and geophysics, and associated to the large scale flows, such as Navier-Stokes Coriolis equations, Navier-Stokes-$\alpha$ Coriolis equations, and some quasi-geostrophic models.More specifically, we are interested in questions like: If a solution for one of these systems is global, then what happens with the solution for a perturbation of the corresponding initial data? Or for a perturbation of some parameter like the rotation speed or viscosity? Do we still have a global solution?Do we have some stability in such case? Answers to such questions will be sought via some known strategies for the classical Navier-Stokes equations combined with an analysis of dispersive effects due to rotation terms of the models. Other issues to be addressed in the project are related to the vanishing limit of some parameters and symmetries for such systems.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BENVENUTTI, MAICON J.; FERREIRA, LUCAS C. F.. Global stability of large solutions for the Navier-Stokes equations with Navier boundary conditions. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 43, p. 308-322, . (16/16104-8, 13/21819-8)

Please report errors in scientific publications list using this form.